Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A nonconvergent iterative process


Author: J. H. Roberts
Journal: Proc. Amer. Math. Soc. 4 (1953), 640-644
MSC: Primary 45.0X
DOI: https://doi.org/10.1090/S0002-9939-1953-0056188-9
MathSciNet review: 0056188
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Robert Mann and František Wolf, Heat transfer between solids and gasses under nonlinear boundary conditions, Quarterly of Applied Mathematics vol. 9 (1951) pp. 163-184. MR 0042596 (13:134e)
  • [2] J. H. Roberts and W. R. Mann, On a certain nonlinear integral equation of Volterra type, Pacific Journal of Mathematics vol. 1 (1951) pp. 431-445. MR 0044009 (13:354a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45.0X

Retrieve articles in all journals with MSC: 45.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1953-0056188-9
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society